# SDR CALA2017081802725

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T26164
- Condition: Corroded
- Location: Bs 1584
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD LOWER SUPPORT FRAME SURFACE AT BS 1584, LBL 10 FOUND CORRODED. INTERIM REPAIR ACCOMPLISHED IAW PART 1, STEP 1, IAW ECRA 5310-07 168.
